MAUDE Adverse Event Report: MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 101037810
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service emailed the distributor and requested they send the patient a replacement device.On (b)(6) 2021, the patient was contacted by a medela clinician and he indicated the device had not been pulling the drainage as it had been before so he went to the emergency room.He additionally indicated that when a doctor in the emergency room looked at the wound he gave the him the prescription for antibiotics and the device had been removed from him for 48 hours.Medela is filing this report, which is considered a serious injury as it required medical attention (medication was prescribed).
 
Event or Problem Description
On (b)(6) 2021 the customer alleged to medela llc that they had gotten an infection while using the medela liberty negative pressure wound therapy pump and had gone to the doctor who prescribed antibiotics.

Brand Name
LIBERTY RENTAL PUMP WITHOUT CASE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug, 6341
SZ  6341
MDR Report Key12489526
Report Number1419937-2021-00081
Device Sequence Number3735711
Product Code OMP
UDI-Device Identifier07612367015578
UDI-Public7612367015578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101037810
Device Catalogue Number101037810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;